| Catalog Number |
875105 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).(b)(4) devices were returned for evaluation.1 device will not be returned for evaluation.Evaluation of 2 devices found them all to be within specification.Evaluation of six devices found excessive wear due to a lack of proper maintenance.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance and lubrication.The device had debris build-up.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of five devices found excessive wear due to a lack of proper maintenance.These devices had a deformation issue (dent).The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of five devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.This device had a deformation issue (dent).The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The device had debris build-up.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of six devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of three devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
Event or Problem Description
This report summarizes 34 malfunction events where midwest e pro 1:5 high speed contra angle attachment handpieces overheated.27 events resulted in no injury.7 events resulted
in the patient being slightly burned with no intervention.
Additional Manufacturer Narrative
This is a follow up report adding vmsr to the exemption/variance number field.This was not included in the initial report.